# SDR SIMA201906175002

- Difficulty date: June 15, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 33,503 hours, 30,495 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

GROUND PERSONNEL OBSERVED FLAMES OUT OF BACK OF ENGINE #1 AND WHITE SMOKE COMING OUT OF FRONT AT SHUTDOWN. NO EICAS MESSAGES PRESENT. "TRANSFERRED TO NRWC 800-ABI-02406"-C/A-REMOVED AND REPLACED #1 ENGINE IAW WORK CARD 71-000-00 LEAK CHECK GOOD OPS CHECK GOOD
